# SDR SIMA20170209005

- Difficulty date: February 9, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 31,733 hours, 22,518 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCUFF AND DENT ON FORWARD LEFT HAND FUSELAGE AFT PAX DOOR. COMPLETED PERMANENT REPAIR IAW ERS-CR-53MR-2597.
